MathSciNet Relay Station
MathSciNet bibliographic data
MR974515 35P15 (35J10 47F05 81U10)
Evans, W. D.; Lewis, Roger T. $N$-body Schrödinger operators with finitely many bound states. Trans. Amer. Math. Soc. 322 (1990), no. 2, 593–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement